Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Circular summation and localization of double trigonometric series

Author: Leonard D. Berkovitz
Journal: Trans. Amer. Math. Soc. 70 (1951), 323-344
MSC: Primary 42.4X
MathSciNet review: 0040464
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Summation of multiple Fourier series by spherical means, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 175-207. MR 1501870
  • [2] G. H. Hardy, The second theorem of consistency for summable series, Proc. London Math. Soc. (2) vol. 15 (1916) pp. 72-88.
  • [3] G. H. Hardy and Marcel Riesz, The general theory of Dirichlet's series, Cambridge, 1915.
  • [4] C. N. Moore, On the summability of double Fourier series of discontinuous functions, Math. Ann. vol. 74 (1913) pp. 555-572. MR 1511782
  • [5] K. Sokol-Sokolowski, On trigonometric series conjugate to Fourier series in two variables, Fund. Math. vol. 34 (1947) pp. 166-182. MR 0021619 (9:89c)
  • [6] A. Zygmund, Sur la theorie riemannienne des series trigonometriques, Math. Zeit. vol. 24 (1926) pp. 47-104. MR 1544748
  • [7] -, Trigonometrical series, Warsaw, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X

Additional Information

Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society